2019
Том 71
№ 9

All Issues

Laptinskii V. N.

Articles: 12
Brief Communications (Russian)

Analytic representation of periodic solutions of linear differential systems

Kenzhebaev K. K., Laptinskii V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 5. - pp. 731–735

We study the problem of periodic solutions of linear differential systems with small parameter. We establish new conditions for the existence and uniqueness of periodic solutions of these systems, which can be efficiently verified.

Article (Ukrainian)

Certain iteration methods for the determination of periodic solutions of nonautonomous systems of differential equations

Kenzhebaev K. K., Laptinskii V. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 346 - 352

Article (Ukrainian)

Periodic solutions of quasilinear differential equations of first order

Eliseenko M. N., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 494—498

Article (Ukrainian)

Periodic solutions of integrodifferential equations

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 107-110

Article (Ukrainian)

An approximate method in the theory of oscillations

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 73–76

Article (Ukrainian)

Representation theory of solutions of generalized Rodrigues-Hamilton equation

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 823–825

Article (Ukrainian)

The method of variation of the parameter and the multiplicative integral

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 534–537

Article (Ukrainian)

The approximate solution of the classical equations of Rodrigues-Hamilton

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 243–247

Article (Ukrainian)

Stability of linear systems with periodic coefficients

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 378–383

Article (Ukrainian)

Structure of solution of Cauchy's equation for a linear differential system on a manifold

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 393–397

Article (Ukrainian)

On the small parameter method

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 828—833

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 690—691